Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Sore boobs, headaches, bloatedness, irregular periods. Pregnancy tests says negative. History of anti depressant pills. An ovary removed due to cyst. Menopause?

Hi, over the last few weeks I've been suffering from sore boobs, headaches, bloatedness..I've not had my periods but have done several tests and Im not pregnant. I've recently stopped taking anti depressants and about a year ago I had one ovary removed due to a cyst. I'm getting a little worried that its menopause. I'm only 23
Asked On : Thu, 2 May 2013
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi , Can u say whether this happens every month? How have your cycles been over the past few years? When was your last menstrual period. Firstly, this is not menopause, it does not occur so early. Why were you on anti depressant medications? any weight gain?from your history it could be a disrupted menstrual cycle and hormone imbalance. Try to consult an endocrinologist because some endocrine causes like thyroid problems can also cause this
Hope this helps you..
take care
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

OBGYN Dr. Deepti Goyal's  Response
Hi dear user, thanks for asking to us.

You did not mentioned when your last period was. As you were on antidepressants because of depression as well as had your one ovary removed so might be your period are delayed.
For menopause your period should not be there for at least one year consecutively without any other obvious pathology. At your age it is least likely a menopause as you still had one ovary intact.
You can decide about you based on the above information.
Hope this helps.
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor